# SDR SWIA201232157

- Difficulty date: November 12, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 35,865 hours, 32,381 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Failed
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING MESSAGE WITH NOSE WHEEL REMAINING IN DOWN AND LOCKED POSITION. WOW INPUT CAUTION MESSAGE APPEARED AS WELL.  (FLT 5412)  REMOVED AND REPLACED NLG SHOCK STRUT ASSEMBLY IAW AMM.  P/N: 16050-115  S/N: DLC976/04  P/N: OFF 16050-115  S/N: OFF DLC183/96/05R.
